# SDR UIEA2021070601474

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Unknown
- Location: A/C Pack Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP INOP IN AUTO( PEFORMED PACK TEMP CONTROLLER BITE PER AMM 21-51-00. OPS TEST GOOD AT THIS TIME. )
